A member asked:

I have a white and purple patch on the roof of my mouth. it kinda hurts. i started taking adderall (dextroamphetamine and racemic amphetamine) and it's been making my mouth really dry.?

3 doctors weighed in across 2 answers
Dr. John DeWolf answered

Specializes in

Have a dentist look at the patch on the roof of your mouth if it has persisted longer than 2 weeks and there is no known traumatic explanation for it. Dry mouth is a common side effect of many medications. A company called biotene makes many products that can help make you more comfortable including mouth moisturizers, mouthwash, gum and toothpaste. Check your drugstore

Answered Jan 31, 2016

5.5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Jeffrey Bassman answered

Specializes in Dentistry

The adderall, (dextroamphetamine and racemic amphetamine) i would assume is for adhd, but i could be wrong. When you mouth gets dry, which could be a side effect of taking the med, it could cause such a reaction on the roof of your mouth. I would go see a dentist first, who may refer you to an oral surgeon to either give you advice or recommend a biopsy of the tissue. I could be some other ailment too. Don't delay!

Answered Dec 9, 2013

5.5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...